I'm new here, and unable to search through old threads because of confusion. I've recently started on sida acuta for bartonella, 1/3 TBS 2x/day. I've been on it for about ten days and have been experiencing some very strange neuro symptoms. Dizziness, confusion, disconnect from reality, fatigue, headache, feel like someone slipped me a sedative. Has anyone else experienced this? I'm also on houtunyia and A-bart by Byron White. Is there anything I can do to limit this reaction? I'm detoxing with sauna and colonics already. Usually I can handle herxes, but this is upsetting and very uncomfortable. Thanks
So that's 1 tsp 2x daily...that's a lot considering you've only been taking it for ten days. You are herxing from bacteria die-off.
We need to start low dose and titrate up.
Stop the sida for a few days and let the herx subside before starting again.
When you start it again, I suggest you back down on the dose to maybe 3 drops twice daily and stay at that dose for a few days before raising it a couple drops.
So titrate up slowly for each herb.
Focus on detoxing as well.
Oh, and welcome !
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi